TOSSICITA DA PARACETAMOLO A DOSI TERAPEUTICHE COME POSSIBILE SPIEGAZIONE DI INSUFFICIENZA EPATICA ACUTA. DESCRIZIONE DI UN CASO

Translated title of the contribution: Acetaminophen toxicity as an explanation of severe liver failure

M. Chiossi, G. Ferrea, M. Lattere, P. Di Pietro, M. Capurro, A. Tarateta

Research output: Contribution to journalArticle

Translated title of the contributionAcetaminophen toxicity as an explanation of severe liver failure
Original languageItalian
Pages (from-to)245-246
Number of pages2
JournalRivista Italiana di Pediatria
Volume17
Issue number2
Publication statusPublished - 1991

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Chiossi, M., Ferrea, G., Lattere, M., Di Pietro, P., Capurro, M., & Tarateta, A. (1991). TOSSICITA DA PARACETAMOLO A DOSI TERAPEUTICHE COME POSSIBILE SPIEGAZIONE DI INSUFFICIENZA EPATICA ACUTA. DESCRIZIONE DI UN CASO. Rivista Italiana di Pediatria, 17(2), 245-246.